# SDR MALA965052

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Damaged
- Location: Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND RIGHT OUTBOARD UPPER NACELLE TO WING TRANSIT ANGLE HAD FASTENER PULLING THROUGH SKIN.  COMPLETED REPAIR BY FABRICATING AND WET INSTALLING REPAIR DOUBLER IAW ARP 54-20-9101 REV B DATED MAY 12, 1993 AND FAIRCHILD SRM CHAPTERS 51-30-02, 51-40 AND 51-30-03.  (M)
